Progress in Mathematics

Semilocal Categories and Modules with Semilocal Endomorphism Rings

Authors: Facchini, Alberto

Free Preview
  • Updates readers on developments in module theory that have led to current research
  • Features a list of open research problems
  • Broadens our understanding of the directions in which the research in this field is moving
  • Self-contained presentation
see more benefits

Buy this book

eBook $109.00
price for USA in USD (gross)
  • ISBN 978-3-030-23284-9
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $139.99
price for USA in USD
  • ISBN 978-3-030-23283-2
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

This book collects and coherently presents the research that has been undertaken since the author’s previous book Module Theory (1998). In addition to some of the key results since 1995, it also discusses the development of much of the supporting material.

In the twenty years following the publication of the Camps-Dicks theorem, the work of Facchini, Herbera, Shamsuddin, Puninski, Prihoda and others has established the study of serial modules and modules with semilocal endomorphism rings as one of the promising directions for module-theoretic research.

Providing readers with insights into the directions in which the research in this field is moving, as well as a better understanding of how it interacts with other research areas, the book appeals to undergraduates and graduate students as well as researchers interested in algebra.

Table of contents (12 chapters)

Table of contents (12 chapters)

Buy this book

eBook $109.00
price for USA in USD (gross)
  • ISBN 978-3-030-23284-9
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $139.99
price for USA in USD
  • ISBN 978-3-030-23283-2
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Semilocal Categories and Modules with Semilocal Endomorphism Rings
Authors
Series Title
Progress in Mathematics
Series Volume
331
Copyright
2019
Publisher
Birkhäuser Basel
Copyright Holder
Springer Nature Switzerland AG
eBook ISBN
978-3-030-23284-9
DOI
10.1007/978-3-030-23284-9
Hardcover ISBN
978-3-030-23283-2
Series ISSN
0743-1643
Edition Number
1
Number of Pages
XVI, 463
Number of Illustrations
8 b/w illustrations
Topics